MAUDE Adverse Event Report: SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number FG-001-00025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Hemorrhage/Blood Loss/Bleeding (1888); No Code Available (3191)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
After 4 minutes into the naoci cycle, the patient jumped out of the chair and said he could not breath.There was bleeding from the tooth, but not excessive.The doctor thought patient ingested some naoci so he gave the patient water to rinse; and after few minutes the patient was able to continue with the treatment.The treatment was completed.The patient did not have swelling or bruising at the time.However, the patient was in er that night when the doctor called to follow-up.The patient stated he had excessive amount of nose bleed and had difficulty in breathing.The patient was sent home with augmentin 875mg every 12 hours for 7 days.After 8 days following the incident, the patient claimed he was still congested, but nose bleeding had stopped.The patient has a follow-up appointment with his physician (general practitioner).The doctor asked the patient to schedule an appointment following the appointment with his physician.

Brand Name
SONENDO GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO, INC.
26061 merit circle, suite 102
laguna hills, ca
MDR Report Key9863280
Report Number3010817521-2020-00003
Device Sequence Number10894216
Product Code ELC
UDI-Device Identifier00858395006301
UDI-Public00858395006301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-001-00025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;